# SDR AALA201910019018

- Difficulty date: September 30, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 16,650 hours, 6,416 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 14123392
- Condition: Failed
- Location: Recirculation
- Part time: 16,643 hours, 6,413 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR NOTICED DURING DESCENT, F/A ADVISED ODOR THROUGHOUT CABIN, STRONGEST NEAR 3L & 3R. MAINTENANCE TROUBLESHOT ODOR TO A BAD RECIRCULATION FAN. REMOVED AND REPLACED FAN IAW AMM 21-21-51. OPS CHECK GOOD.
